# SDR IPXA3M78333

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Part serial: 2074
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 10 MAIN BRAKE FIRE AT BLOCK IN REMOVED NR 10 BRAKE IAW MM 32-43-20-000-802.  INSPECTED AXLE AND SURROUNDING AREA NO DEFECTS NOTED INSTALLED NEW BRAKE IAW MM 32-43-20-400-802.
